Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
E4j4tr

Just ending my second month....

Recommended Posts

I've been on Accutane for two months now, and so far I've had positive and negative results. My skin and lips are definitely drier (my lips started drying out on the second day), and my skin has really begun to dry out the past week or so. I'm also starting to get these red patches (eczema?) on my arms.

Over most of my face, the acne has actually gotten WORSE. Only on the right side of my face have there been significant results. On the left side, the acne that was there before is fading, but this doesn't make much of a difference because new acne is now taking its place - and it's more severe than before. Mind you, this is only on my left side. The right side is slowly getting better. My guess is that the pores that were damaged due to my excessive picking and squeezing over the summer (that I've since ceased) are going to take longer to heal and shrink.

I've been using Proactiv's Renewing Cleanser (main ingredient: Benzoyl Peroxide 2.5%) morning and night as well as Isopropyl Alcohol 70% in addition to Accutane, and yet my breakouts persist. I've been trying REALLY hard not to touch my face, and to pat dry and stuff like that.

Is there anything I might be doing wrong? Your help is much appreciated :)

Share this post


Link to post
Share on other sites

Did your derm tell you to use the additional products?

I'd say they might be irritating your skin a bit.

If you weren't told to use them, and even maybe if you were, I'd cut back on using them altogether and see if it helps. Your skin will be crazy sensitive right now, so if you just be patient and let accutane do the magic it should turn out good.

Edited by Chf

Share this post


Link to post
Share on other sites

Yeah I was thinking the same thing. No, my dermatologist just told me to use a thick lotion when my skin gets dry. However, it seems like every time I use Lubriderm on my face I get more breakouts. Perhaps this is only because I was irritating my skin with the Renewing Cleanser, :doh: So now that I think about it, the Renewing Cleanser and Isopropyl Alcohol have just made it worse! I will definitely stop using those then. Thanks Chf :)

Edited by E4j4tr

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×